Antibiotics With BC

13 Replies
plzhelp - April 4

Antibiotics can interfer with your birth control right?

 

Emma2 - April 4

Yes they certianly can decrease the effect.

 

plzhelp - April 4

See, I'm having symptoms like I'm pregnant, I have a week before I start. I had to take antibiotics last month, and had unprotected s_x. Last week, the doctor did a blood test and it came back negative, do you think it would have shown that early?

 

plzhelp - April 4

Plus, I had brown spotting last week, which I have never done that since on bc.

 

Emma2 - April 4

It could be that you are. Like I said they CAN decrease the effect but doesn't mean they always will. You can try a HPT 4 days prior to your period. Testing 1 week prior even with a blood test is way too early!

 

plzhelp - April 4

Thanks Emma2. Would that brown spotting be a sign of anything?

 

Emma2 - April 4

Just because you never had the spotting before doesn't mean you never will. They are usually caused by the pill because of the hormones.

 

plzhelp - April 4

Would it make a difference if it was after intercourse?

 

Emma2 - April 4

I was on the pill and one time i forgot a pill and doubled up the nest day...WHAT A MISTAKE!!! Because of that I was spotting for 10 days and it was brown. I wouldn't worry

 

Emma2 - April 4

Are you hoping to be?

 

plzhelp - April 4

Kind of in the back of my mind I want to be, not trying to be. I know whatever is meant to be will be. And I know no one can answer me for sure, I just have never felt this way, except when I was pregnant.

 

Emma2 - April 4

Tell you what....you can test in 4 days....I know some women feel different and I hope that you are because you sound like you want it....But all I do is tell you to wait a few days to test again

 

plzhelp - April 4

The past two weeks, I have had strong lower cramps, which I've never had either. It's weird feeling. Also, the nipple sensitiviy, nausea, very tired, hungry ALL the time. I'm very sensitive to my weight gain and exercise, and I've gain some weight, and haven't been as devoted to working out.

 

Jen - April 4

Yes, antibiotics can interfere with bc. I was on the pill for 5 years and anytime I was on antibiotics I ended up spotting and cramping like AF. I never got pregnant at those times. Good luck.

 

ADD A COMMENT:


You must log in to reply.

Are you New to the forum? Sign Up Here! Already a member? Please login below.

Forgot your password?
Need Help?
New to the forum?

Sign Up Here!


Already a member?
Please login below.





Forgot your password?
Need Help?